Chen Guo-dong. The Axial Symmetrical Problems of a/r2>1 Toroidal Shells with Constant Thickness[J]. Applied Mathematics and Mechanics, 1988, 9(6): 553-558.
Citation: Chen Guo-dong. The Axial Symmetrical Problems of a/r2>1 Toroidal Shells with Constant Thickness[J]. Applied Mathematics and Mechanics, 1988, 9(6): 553-558.

The Axial Symmetrical Problems of a/r2>1 Toroidal Shells with Constant Thickness

  • Received Date: 1983-04-18
  • Publish Date: 1988-06-15
  • In this paper, the uniformly valid asymptotic solutions for the complex equation of the axial symmetrical problems of a/r2>0 toroidal shells with constant thickness in bending theory are given.
  • loading
  • [1]
    张维,承受轴对称载荷的圆环壳和带顶点的壳的应力伏态,国立清华大学科学报告,5A(1949),289-349
    [2]
    钱伟长,轴对称圆环壳的复数变量方程和轴对称细环壳的一般解,清华大学学报,19(1979),27-47
    [3]
    Clark,R,A.,On the theory of thin elastic toroidal shells,I,Math.Phys,,29(1950),146-179.
    [4]
    Новнжилов B.B,《薄壳理论》,科学出版社(1959).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1551) PDF downloads(478) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return